# SDR AWXA200301017

- Difficulty date: September 3, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 42,371 hours, 29,654 cycles
- Engine: Cfmint CFM563B2
- Engine time: 38,266 hours, 23,871 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM SJC EN ROUTE FOR PHX THE NR 1 ENGINE BEGAN TO SURGE (N1) BETWEEN 85 TO 90 PERCENT AT HIGH POWER LOADS DURING CLIMB AND STRAIGHT AND LEVEL FLIGHT.  TURNED BACK TO SJC AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE TROUBLESHOT PER BMM 71-00-42, RAN ENGINES TO TAKEOFF POWER 92.6 PERCENT, ACCELERATION AND DECELERATION WAS SMOOTH, AND ALL PARAMETERS WERE STABLE AND NORMAL.  ENGINE RUN ACCOMPLISHED WITH POWER MANAGEMENT CONTROL (PMC) ON AND OFF, NO DEFECTS NOTED.
